| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A facility representative reported during an intraocular lens (iol) implant procedure, the blue plunger rod went over the iol not advancing the iol down the barrel.This iol was discarded and not used, additional information was requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).